Academic Journals Database
Disseminating quality controlled scientific knowledge

Infinitary Modal Logic and Generalized Kripke Semantics

ADD TO MY LIST
 
Author(s): Pierluigi Minari

Journal: Annali del Dipartimento di Filosofia dell’Università di Firenze
ISSN 0394-5073

Volume: 17;
Issue: 1;
Start page: 135;
Date: 2012;
Original page

Keywords: modal logic | infinitary logic | Kripke semantics | sequent-style calculi | cut-elimination

ABSTRACT
This paper deals with the infinitary modal propositional logic Kω1, featuring countable disjunctions and conjunc- tions. It is known that the natural infinitary extension LK

Tango Jona
Tangokurs Rapperswil-Jona

    
RPA Switzerland

RPA Switzerland

Robotic process automation